# SDR QXEA200601135

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 11,558 hours, 11,865 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF FLIGHT NR 2300: ON POWER UP 'FLAP POWER' CAUTION LIGHT ILLUMINATED.  FOLLOWED E/A CHECKLIST TO RESET FLAP CONTROL CB.  NO HELP.  MAINTENANCE CLEARED NVM.  C/W SL-27-002A AND CAUTION CLEARED.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
